MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 AML LG STATURE 12.0MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 AML LG STATURE 12.0MM; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155402120
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Weakness (2145); Discomfort (2330); Injury (2348); Inadequate Osseointegration (2646); Limited Mobility Of The Implanted Joint (2671)
Date of Event 04/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address broken aml stem and loosening at the bone to implant interface.It was also indicated that the stem fractured and a new stem and head were implanted.A new poly was inserted as well.Doi: unknown; dor: (b)(6) 2018; left hip.
 
Additional Manufacturer Narrative
Pc-(b)(4).No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Update ad 24 jan 2019.Pinnacle litigation records received.Litigation alleges that the patient experienced pain, weakness, discomfort, suffering, popping in her left femur, periprosthetic femur fracture, injury, partial or complete loss of mobility and loss of range of motion.The patient previously had a head and liner revision under (b)(4).The stem was not revised at that time.Part and lot numbers for the stem were available on (b)(4).Added lawyer and law firm, additional patient codes, doi, corrected part number for the stem and added lot number for the stem.Doi: (b)(6) 2013 - dor: (b)(6) 2018 (left hip).This complaint was updated on 04 feb 2019.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #
=
> (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> cw4a61000.Device history review
=
> no deviations or anomalies were found.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AML LG STATURE 12.0MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7673185
Report Number1818910-2018-64066
Device Sequence Number59556
Product Code JDI
UDI-Device Identifier10603295058359
UDI-Public10603295058359
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number155402120
Device Lot NumberCW4A61000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2018
Supplement Date Received by Manufacturer08/14/2018
01/24/2019
07/26/2019
Initial Report FDA Received Date07/10/2018
Supplement Report FDA Received Date08/31/2018
02/05/2019
07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;